# SDR AALA202210137695

- Difficulty date: October 2, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 60,615 hours, 35,454 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: D5311039620051
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CABIN FLOOR SEAT TRACK INBOARD SPLICE HAS ELONGATED / WORN HOLE AT FR 24 AND -Y1292. REPLACED SPLICE PER SRM 51-72-11.
